On the Gaussian behavior of marginals and the mean width of random polytopes
Resumen: We show that the expected value of the mean width of a random polytope generated by $ N$ random vectors ( $ n\leq N\leq e^{\sqrt n}$) uniformly distributed in an isotropic convex body in $ \mathbb{R}^n$ is of the order $ \sqrt {\log N} L_K$. This completes a result of Dafnis, Giannopoulos and Tsolomitis. We also prove some results in connection with the 1-dimensional marginals of the uniform probability measure on an isotropic convex body, extending the interval in which the average of the distribution functions of those marginals behaves in a sub- or supergaussian way.
Idioma: Inglés
DOI: 10.1090/S0002-9939-2014-12401-4
Año: 2015
Publicado en: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 143 (2015), 821-832
ISSN: 0002-9939

Factor impacto JCR: 0.7 (2015)
Categ. JCR: MATHEMATICS rank: 123 / 311 = 0.395 (2015) - Q2 - T2
Categ. JCR: MATHEMATICS, APPLIED rank: 156 / 254 = 0.614 (2015) - Q3 - T2

Factor impacto SCIMAGO:

Tipo y forma: Artículo (PrePrint)
Área (Departamento): Análisis Matemático (Departamento de Matemáticas)

Creative Commons Debe reconocer adecuadamente la autoría, proporcionar un enlace a la licencia e indicar si se han realizado cambios. Puede hacerlo de cualquier manera razonable, pero no de una manera que sugiera que tiene el apoyo del licenciador o lo recibe por el uso que hace.


Exportado de SIDERAL (2018-04-10-12:53:09)

Este artículo se encuentra en las siguientes colecciones:
Artículos > Artículos por área > Análisis Matemático



 Registro creado el 2016-12-19, última modificación el 2018-04-10


Preprint:
 PDF
Valore este documento:

Rate this document:
1
2
3
 
(Sin ninguna reseña)